On minimal conditions related to Miller-Moreno type groups
Rendiconti del Seminario Matematico della Università di Padova, Volume 69 (1983), pp. 153-168.
@article{RSMUP_1983__69__153_0,
     author = {Bruno, Brunella and Phillips, Richard E.},
     title = {On minimal conditions related to {Miller-Moreno} type groups},
     journal = {Rendiconti del Seminario Matematico della Universit\`a di Padova},
     pages = {153--168},
     publisher = {Seminario Matematico of the University of Padua},
     volume = {69},
     year = {1983},
     zbl = {0522.20022},
     mrnumber = {716991},
     language = {en},
     url = {http://www.numdam.org/item/RSMUP_1983__69__153_0/}
}
TY  - JOUR
AU  - Bruno, Brunella
AU  - Phillips, Richard E.
TI  - On minimal conditions related to Miller-Moreno type groups
JO  - Rendiconti del Seminario Matematico della Università di Padova
PY  - 1983
DA  - 1983///
SP  - 153
EP  - 168
VL  - 69
PB  - Seminario Matematico of the University of Padua
UR  - http://www.numdam.org/item/RSMUP_1983__69__153_0/
UR  - https://zbmath.org/?q=an%3A0522.20022
UR  - https://www.ams.org/mathscinet-getitem?mr=716991
LA  - en
ID  - RSMUP_1983__69__153_0
ER  - 
%0 Journal Article
%A Bruno, Brunella
%A Phillips, Richard E.
%T On minimal conditions related to Miller-Moreno type groups
%J Rendiconti del Seminario Matematico della Università di Padova
%D 1983
%P 153-168
%V 69
%I Seminario Matematico of the University of Padua
%G en
%F RSMUP_1983__69__153_0
Bruno, Brunella; Phillips, Richard E. On minimal conditions related to Miller-Moreno type groups. Rendiconti del Seminario Matematico della Università di Padova, Volume 69 (1983), pp. 153-168. http://www.numdam.org/item/RSMUP_1983__69__153_0/

[1] V.V. Belyaev, Groups of Miller-Moreno type, Sibirsk Mat. J., 19 (3) (1978), pp. 509-514. | MR | Zbl

[2] V.V. Belyaev - N.F. Sesekin, Infinite groups of Miller-Moreno type, Acta Math. Acad. Hungar., 26 (1975), pp. 369-376. | MR | Zbl

[3] B. Bruno - R. E. PHILLIPS, Groups with restricted non-normal subgroups Math. Z., 176 (1981), pp. 199-221. | MR | Zbl

[4] B. Bruno, Groups with Abelian-by-finite proper subgroups, to appear. | MR | Zbl

[5] R.W. Carter, Simple Groups of Lie Type, John Wiley and Sons, New York (1972). | MR | Zbl

[6] S.N. Černikov, On investigations of groups with properties prescribed on their subgroups, Ukrain. Mat. Ž., 21 (1969), pp. 193-209. | MR

[7] D. Gorenstein, Finite Groups, Harper and Row Publ., New York (1968). | MR | Zbl

[8] B. Hartley, A dual approach to Černikov modules, Math. Proc. Cambridge Philos. Soc., 82 (1977), pp. 215-239. | MR | Zbl

[9] H. Heineken - I.J. Mohamed, A group with trivial center satisfying the normalizer condition, J. Algebra, 10 (1968), pp. 368-376. | MR | Zbl

[10] O. Kegel - B. A. F. WEHRFRITZ, Locally Finite Groups, North Holland, New York (1973). | MR | Zbl

[11] A. Yu. OL'ŠHANSKII, Infinite groups with cyclic subgroups, Dokl. Akad. Nauk SSSR, 245, no. 4 (1979), pp. 785-787. | MR | Zbl

[12] R.E. Phillips - J.S. Wilson, On certain minimal conditions for infinite groups, J. Algebra, 51 (1978), pp. 41-68. | MR | Zbl

[13] R.E. Phillips, Infinite groups with normality conditions on infinite subgroups, Rocky Mtn. J. Math., 7 (1977), pp. 19-30. | MR | Zbl

[14] V.L. Phillips, Infinite groups with a subnormality condition on infinite subgroups, Rocky Mtn. J. Math., 9 (1979), pp. 327-335. | MR | Zbl

[15] D.J.S. Robinson, Finiteness conditions and generalized solvable groups I, Springer-Verlag, New York (1972). | Zbl

[16] D.J.S. Robinson, Finiteness conditions and generalized solvable groups II, Springer-Verlag, New York (1972). | Zbl

[17] A.A. Šafiro, Examples of locally finite groups, Mat. Zametki, 13 (1973), pp. 103-106. | MR | Zbl

[18] G. Shute, Locally finite groups of Chevalley type, to appear.